# SDR CALA2020010600075

- Difficulty date: January 2, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 68,740 hours, 23,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE PATH LIGHTING FROM ROW 22-15 ARE INOP. INCLUDING RED LITE FOR EMERGENCY EXIT. R/R M1669 CHARGER, OPS CHKD GOOD. REF AMM 33-51-06.
